# SDR RAIA960923

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shuttle Vlv
- Part number: AH084357
- Condition: Leaks
- Location: Rt Mlg
- Part time: 12,083 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

STL - FLT 7109 - RIGHT MAIN WHEEL HAS BRAKE FLUID LEAKING FROM OUTER HUB.  HARD TO MAKE RIGHT TURNS WITH BRAKE PEDALS DEPRESSED.  MAINTENANCE REPLACED THE RIGHT ANTI-SKID SHUTTLE VALVE.  (M)
